MAUDE Adverse Event Report: ST PAUL BCI; MONITORING

ST PAUL BCI; MONITORING
Model Number 3301A1
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical patient monitoring|bci oximeter handheld - 3301 needs a main new board, according to technician.Unknown if patient involvement occurred.
 
Additional Manufacturer Narrative
Other, other text: one device was returned for investigation.Upon visual inspection, the reported complaint was confirmed and duplicated.After replacing the main board the device was able to to pass a simulation test.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-08947.The report was submitted in error.

Brand Name
BCI
Common Device Name
MONITORING
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12381387
Report Number3012307300-2021-08947
Device Sequence Number11724545
Product Code DQA
UDI-Device Identifier30843418000849
UDI-Public30843418000849
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K943404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3301A1
Device Catalogue Number3301A1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer10/06/2021
05/02/2023
Initial Report FDA Received Date08/29/2021
Supplement Report FDA Received Date11/03/2021
05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown